Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Ovulation problem. Taking siphene. When the egg is released and time for intercourse?

Actually we have some problem with ovulation so we have consulted had given siphene 100mg tablet and asked to start it from the day second of mensuration time...Now My Q is when egg will be released after the consumption of siphene.Also when to have sex during this period.One more thing normally my period happening for 3 days but this time it is fr 5 days and I have started siphene frpm the day there any harm
Asked On : Sun, 27 May 2012
Answers:  1 Views:  265
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The increase in the amount of bleeding is a normal expected finding after taking siphene. The ovulation is likely to happen in mid cycle and you need to get ovulation studies done to detect the exact time of ovulation.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor